# SDR DL73S981665

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O-2 CHECK FOUND EMERGENCY EXIT LIGHT ABOVE RT OVERWING DOOR INOP, M1135 POSITION.  REPLACED POWER SUPPLY.
